# SDR SWAA2023070554175

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SKIN HAS PULLED STRANDS. THIS FAULT SHOULD BE FOR FLOOR PANEL 231DF NOT 241DF. THIS FAULT WAS GENERATED FROM A 231DF OPEN TASK AND UPPER SKIN PULLED STRANDS HAVE BEEN VERIFIED AS A VALID DISCREPANCY ON 231DF.<[01] IDENTIFIED FLOOR PANEL 231DF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 3 TABLE 3. DAMAGE TO FLOOR PANEL IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. FLOOR PANEL DAMAGE IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A NOTE.  FABRICATED FLOOR PANEL FROM BMS4-23 TYII LOT#1525675-1; AND INSTALLED INSERTS USING BMS5-107 LOT# AK2K98383K-1 AND CURED INSERTS USING THERMOMETER ID: ATS2208 CAL DUE: 10/2023. INSTALLED TAPE BMS8-283 LOT# OCN057504; AND PART MARKED FLOOR PANEL. ALL WORK ACCOMPLISHED IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1).;[02] ADD INFORMATION TO STEP 1: BAC DWG 143A5810 ID: 0513;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] FINAL INSPECTION. JOB COMPLETE.  VERIFIED MEASUREMENTS.
